# SDR HEEA0010315

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Nav  Control
- Part number: 071121627
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN BRIGHT LIGHT COULD NOT SEE DISPLAY. PERFORMED PRELIMINARY INSPECTION.  FOUND PHOTOCELL V101 BAD.  REPLACED PHOTOCELL V101.  REPAIRED.  ALSO FOUND S102 TRANSFER SWITCH INTERMITTENT.  REPLACED S102 TRANSFER SWITCH.  REPAIRED.  BENCH CHECK GOOD.
